# SDR SWAA2022021691802

- Difficulty date: May 7, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ON THE UPPER OUTER EDGES / REMOVED CORROSION AT AFT CARGO FLOOR PANEL 140BF IAW SRM 51-10-02-0G-0 STEP 15A. 100% MATERIAL LOSS. REPLACED AFT CARGO FLOOR PANEL 140BF IAW DWG # 453A2610 REV E TAG # WN2251
